Abstract.
This paper investigates the complexity of stratification computation for semialgebraic sets. An upper bound for the computation of canonical stratifications is given for a wide class of stratifying conditions called here admissible. For such conditions, the stratifying process is at most doubly exponential in the depth of the stratification. Usual conditions of regularity like Whitney conditions (a) and (b) or Bekka condition (C) are admissible. A useful criterion and tools are given in order to prove easily other admissibilities.
Article PDF
Similar content being viewed by others
Avoid common mistakes on your manuscript.
Author information
Authors and Affiliations
Additional information
Received February 15, 1995, and in revised form January 29, 1997 and May 6, 1997.
Rights and permissions
About this article
Cite this article
Rannou, E. The Complexity of Stratification Computation. Discrete Comput Geom 19, 47–78 (1998). https://doi.org/10.1007/PL00009335
Issue Date:
DOI: https://doi.org/10.1007/PL00009335